The evolution of oscillatory behavior in age-structured species

Greenman, J.V., Benton, T.G., Boots, M. et al. (1 more author) (2005) The evolution of oscillatory behavior in age-structured species. American Naturalist, 166 (1). pp. 68-78. ISSN 0003-0147



  • Greenman, J.V.
  • Benton, T.G.
  • Boots, M.
  • White, A.R.
Copyright, Publisher and Additional Information: © 2005 by The University of Chicago. Reproduced in accordance with the publisher's self-archiving policy. Additional computer code is available from the publisher's web site.
Keywords: age-structured populations, periodicity, delayed density dependence, adaptive dynamics, evolutionarily stable strategy
  • Published: July 2005
Institution: The University of Sheffield, The University of Leeds
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biosciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
The University of Leeds > Faculty of Environment (Leeds) > Earth and Biosphere Institute (Leeds)
Depositing User: Repository Officer
Date Deposited: 26 Jun 2006
Last Modified: 28 Oct 2016 05:31
Published Version:
Status: Published
Publisher: University of Chicago Press
Refereed: Yes